# SDR CALA2021100601797

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5347047120200
- Condition: None
- Location: Fr64str41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HAECO LCQ REF NR 9294610 JUST FWD OF FR64 @ STRINGER 41R- STR INGER IS CORRODED GENERATED BY V899260 REMOVED AND REPLACED STRINGER 41R IN AFT CARGO IAW A320 SRM 51-7 2-11-911-001 WORK ACCOMPLISHED BY MECH V052030 AND INSP BY V0613 34
